Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Reason for upper lung twitching? Have cystic fibrosis and had bronchial artery embolism done

My upper lung is doing some kind of twitching in the inside. im sure its not my chest muscle because i touch my chest and i dont feel the twitch like i usually can if it helps i have cystic fibrosis and i recently had a bronchial artery Embolism done on me becuz my lungs were bleeding, just want to know if it is normal or if it is something due to surgery or my disease.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  1282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
In view of history of cystic fibrosis, you are prone to develop repeated chest infections. There may be some collection in that part of the lung though upper lungs are drained well in view of there location. You may be feeling the movements of these secretions though lungs do not have any sensory supply and it`s not easy to feel such things but a patient with chronic disease like your`s may be able to tell sometimes. Another possibility of recurrent bleeding (you have already undergone bronchial artery embolization for an episode) have to be kept in mind. I suggest you consult your pulmonologist who can guide you correctly.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor